# SDR CA981007007

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 487927
- Condition: Corroded
- Location: Te Flap
- Part time: 4,231 hours
- Component: 4941506
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN FLAPS SELECTED TO 15 DEGREES, THEY STUCK.  AIRCRAFT LANDED OK.  INVESTGATION FOUND CORROSION ON THE UPPER LIMIT SWITCH.
